Alert archive / Ohio / Flood Watches in 2011

Flood Watch 14, NWS Cleveland, OH

November 28, 201122 counties in Ohio

NWS Cleveland, OH issued this flood watch at Nov 28, 2011, 4:36 AM EST for 22 counties in Ohio. It took effect at Nov 29, 2011, 12:00 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2011, 4:36 AM EST (09:36 UTC)
In effect from
Nov 29, 2011, 12:00 AM EST
Expired
Nov 29, 2011, 9:21 PM EST
In force
21 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 22 counties

Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 72 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 9.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
100 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WGUS61 KCLE 280936
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
436 AM EST MON NOV 28 2011

OHZ003-006>010-017>019-027-028-036-037-281745-
/O.NEW.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-MARION-MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION...MOUNT GILEAD
436 AM EST MON NOV 28 2011

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   CRAWFORD...ERIE OH...HURON...LORAIN...MARION AND MORROW. IN 
  NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY... 
  SENECA...WOOD AND WYANDOT. 

* FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT

* LOW PRESSURE WILL DEVELOP OVER THE TENNESSEE VALLEY TODAY AND
  THEN MOVE NORTH TOWARD THE AREA TONIGHT. LOW PRESSURE WILL MOVE
  OVER NORTHERN OHIO TUESDAY AND TUESDAY NIGHT BEFORE MOVING OFF
  TOT HE NORTHEAST WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE
  EXPECTED TO RANGE BETWEEN ONE AND A HALF TO TWO INCHES...WITH
  LOCALLY HIGHER AMOUNTS POSSIBLE.

* RECENT RAINFALL ACROSS THE AREA HAS ALREADY FULLY SATURATED THE
  GROUND...AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE PAST
  WEEK. THE ADDITIONAL RAINFALL TONIGHT THROUGH EARLY WEDNESDAY
  CAN CAUSE ADDITIONAL FLOODING OF RIVERS AND CREEKS AS WELL AS
  NEARLY AREAS. FLOODING OF LOW LYING AREAS IS ALSO POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
7 follow-up statements
063 
WGUS61 KCLE 281740
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1240 PM EST MON NOV 28 2011

OHZ011-012-020-021-029>031-038-047-290145-
/O.EXA.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUYAHOGA-LAKE-MEDINA-SUMMIT-RICHLAND-ASHLAND-WAYNE-HOLMES-KNOX-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...MEDINA...AKRON...
MANSFIELD...ASHLAND...WOOSTER...MILLERSBURG...MOUNT VERNON
1240 PM EST MON NOV 28 2011

...FLOOD WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO AND 
  NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL OHIO...ASHLAND...KNOX AND RICHLAND. IN NORTHEAST 
  OHIO...CUYAHOGA...HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. 

* FROM MIDNIGHT TONIGHT THROUGH LATE TUESDAY NIGHT

* LOW PRESSURE OVER THE TENNESSEE VALLEY WILL MOVE NORTH INTO OHIO
  TONIGHT. THE LOW WILL MOVE NORTHEAST OF THE AREA BY EARLY
  WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO
  RANGE BETWEEN ONE AND ONE AND A HALF INCHES...WITH LOCALLY
  HIGHER AMOUNTS POSSIBLE.

* RECENT RAINFALL ACROSS THE AREA HAS ALREADY FULLY SATURATED 
  THE GROUND...AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE 
  PAST WEEK. THE ADDITIONAL RAINFALL TONIGHT THROUGH EARLY 
  WEDNESDAY CAN CAUSE ADDITIONAL FLOODING OF RIVERS AND CREEKS 
  AS WELL AS NEARLY AREAS. FLOODING OF LOW LYING AREAS IS ALSO 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

OHZ003-006>010-017>019-027-028-036-037-290145-
/O.CON.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-MARION-MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION...MOUNT GILEAD
1240 PM EST MON NOV 28 2011

...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT EST TONIGHT
THROUGH LATE TUESDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...CRAWFORD...ERIE 
  OH...HURON...LORAIN...MARION AND MORROW. IN NORTHWEST OHIO... 
  HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT. 

* FROM MIDNIGHT TONIGHT THROUGH LATE TUESDAY NIGHT

* LOW PRESSURE OVER THE TENNESSEE VALLEY WILL MOVE NORTH INTO OHIO
  TONIGHT. THE LOW WILL MOVE NORTHEAST OF THE AREA BY EARLY
  WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO
  RANGE BETWEEN ONE AND A HALF AND TWO AND A HALF INCHES...WITH
  LOCALLY HIGHER AMOUNTS POSSIBLE.

* RECENT RAINFALL ACROSS THE AREA HAS ALREADY FULLY SATURATED 
  THE GROUND...AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE 
  PAST WEEK. THE ADDITIONAL RAINFALL TONIGHT THROUGH EARLY 
  WEDNESDAY CAN CAUSE ADDITIONAL FLOODING OF RIVERS AND CREEKS 
  AS WELL AS NEARLY AREAS. FLOODING OF LOW LYING AREAS IS ALSO 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
239 
WGUS61 KCLE 282059
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EST MON NOV 28 2011

OHZ003-006>012-017>021-027>031-036>038-047-290500-
/O.CON.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
359 PM EST MON NOV 28 2011

...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT EST TONIGHT
THROUGH LATE TUESDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... 
  HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO...
   HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT. 

* FROM MIDNIGHT EST TONIGHT THROUGH LATE TUESDAY NIGHT

* LOW PRESSURE OVER THE TENNESSEE VALLEY WILL MOVE NORTH INTO OHIO
  TONIGHT. THE LOW WILL MOVE NORTHEAST OF THE AREA BY EARLY
  WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO
  RANGE BETWEEN ONE AND TWO AND A HALF INCHES...WITH LOCALLY
  HIGHER AMOUNTS POSSIBLE. THE HEAVIEST RAINFALL WILL OCCUR ACROSS
  NORTHWEST OHIO...ESPECIALLY NORTH OF A LINE FROM MARION TO
  HURON.

* RECENT RAINFALL ACROSS THE AREA HAS ALREADY FULLY SATURATED THE
  GROUND...AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE PAST
  WEEK. THE ADDITIONAL RAINFALL TONIGHT THROUGH EARLY WEDNESDAY
  WILL CAUSE FLOODING OF RIVERS AND CREEKS. FLOODING OF LOW LYING
  AREAS IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
303 
WGUS61 KCLE 290232
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
932 PM EST MON NOV 28 2011

OHZ003-006>012-017>021-027>031-036>038-047-291045-
/O.CON.KCLE.FA.A.0014.111129T0500Z-111130T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
932 PM EST MON NOV 28 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... 
  HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO...
   HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT. 

* THROUGH LATE TUESDAY NIGHT

* LOW PRESSURE OVER THE TENNESSEE VALLEY WILL MOVE NORTH INTO OHIO
  OVERNIGHT. THE LOW WILL MOVE NORTHEAST OF THE AREA BY EARLY
  WEDNESDAY. RAINFALL AMOUNTS ACROSS THE AREA ARE EXPECTED TO
  RANGE BETWEEN ONE AND TWO AND A HALF INCHES...WITH LOCALLY
  HIGHER AMOUNTS POSSIBLE. THE HEAVIEST RAINFALL WILL OCCUR ACROSS
  NORTHWEST OHIO...ESPECIALLY NORTH OF A LINE FROM MARION TO
  HURON.

* RECENT RAINFALL ACROSS THE AREA CONTINUES TO KEEP THE GROUND
  FULLY SATURATED AND SOME RIVERS HAVE BEEN IN FLOOD WITHIN THE
  PAST WEEK. THE ADDITIONAL RAINFALL OVERNIGHT THROUGH EARLY
  WEDNESDAY COULD CAUSE FLOODING OF RIVERS AND CREEKS. FLOODING
  OF LOW LYING AREAS IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

LOMBARDY
660 
WGUS61 KCLE 290933
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
433 AM EST TUE NOV 29 2011

OHZ003-006>012-017>021-027>031-036>038-047-291745-
/O.CON.KCLE.FA.A.0014.000000T0000Z-111130T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
433 AM EST TUE NOV 29 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... 
  HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO...
   HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT. 

* THROUGH LATE TONIGHT

* LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE MOVING NORTH
  THROUGH EASTERN OHIO TODAY. THE LOW WILL MOVE NORTHEAST OF THE
  AREA TONIGHT. TOTAL RAINFALL AMOUNTS THROUGH TONIGHT ACROSS THE
  AREA ARE EXPECTED TO RANGE BETWEEN ONE AND TWO AND A HALF
  INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

* RECENT RAINFALL ACROSS THE AREA CONTINUES TO KEEP THE GROUND
  FULLY SATURATED. MANY RIVERS HAVE BEEN RISING IN RESPONSE TO THE
  RAIN SINCE YESTERDAY...AND RIVER FLOOD WARNINGS ARE ALREADY IN
  EFFECT ACROSS THE WATCH AREA. A FEW RIVERS HAVE EVEN ALREADY
  GONE ABOVE FLOOD STAGE. RIVERS AND CREEKS WILL NEED TO BE
  MONITORED AS THEY WILL CONTINUE TO RISE THROUGH TODAY. THE
  THREAT OF FLOODING OF LOCATIONS ALONG RIVERS AND CREEKS...AS WELL
  AS LOW LYING AREAS WILL ALSO CONTINUE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

ABE
530 
WGUS61 KCLE 291548
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1048 AM EST TUE NOV 29 2011

OHZ003-006>012-017>021-027>031-036>038-047-300000-
/O.CON.KCLE.FA.A.0014.000000T0000Z-111130T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1048 AM EST TUE NOV 29 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... 
  HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO...
   HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT. 

* THROUGH LATE TONIGHT

* LOW PRESSURE OVER THE OHIO VALLEY WILL CONTINUE MOVING NORTH
  THROUGH EASTERN OHIO THIS AFTERNOON. THE LOW WILL MOVE NORTHEAST
  OF THE AREA TONIGHT. RAINFALL AMOUNTS WILL REMAIN LIGHTER EARLY
  THIS AFTERNOON AS DRIER AIR HAS MOVED OVER MUCH OF THE AREA. AS
  THE STORM MOVES NORTHEAST THIS EVENING...HEAVIER RAIN MIXED
  WITH SNOW IS EXPECTED. RAINFALL AMOUNTS UP TO AN INCH ARE
  POSSIBLE IN THE WATCH AREA.


* RECENT RAINFALL ACROSS THE AREA CONTINUES TO KEEP THE GROUND 
  FULLY SATURATED. MANY RIVERS HAVE BEEN RISING IN RESPONSE TO 
  THE RAIN SINCE YESTERDAY...AND RIVER FLOOD WARNINGS ARE 
  ALREADY IN EFFECT ACROSS THE WATCH AREA. A FEW RIVERS HAVE 
  EVEN ALREADY GONE ABOVE FLOOD STAGE. RIVERS AND CREEKS WILL 
  NEED TO BE MONITORED AS THEY WILL CONTINUE TO RISE THROUGH 
  TODAY. THE THREAT OF FLOODING OF LOCATIONS ALONG RIVERS AND 
  CREEKS...AS WELL AS LOW LYING AREAS WILL ALSO CONTINUE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$

GARNET
269 
WGUS61 KCLE 292226
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
526 PM EST TUE NOV 29 2011

OHZ003-006>012-017>021-027>031-036>038-047-300630-
/O.CON.KCLE.FA.A.0014.000000T0000Z-111130T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
526 PM EST TUE NOV 29 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
   ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... 
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...CUYAHOGA... 
  HOLMES...LAKE...MEDINA...SUMMIT AND WAYNE. IN NORTHWEST OHIO...
   HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT. 

* UNTIL 4 AM EST WEDNESDAY

* RUNOFF FROM THE RAIN THE PAST TWO DAYS CONTINUES TO COLLECT IN
  CREEKS AS WELL AS RIVERS. SOME OF THESE STREAMS ARE STILL
  EXPERIENCING RISING WATERS. MANY RIVER FLOOD WARNINGS ARE
  ALREADY IN EFFECT ACROSS THE WATCH AREA AND A FEW NEW RIVER
  WARNINGS COULD BE NEEDED TONIGHT. RIVERS AND CREEKS WILL HAVE TO
  BE MONITORED AS THEY RISE TONIGHT...ALTHOUGH MOST OF THE
  FLOODING BY LATE TONIGHT SHOULD BE SHIFTING FROM THE SMALL
  CREEKS TO JUST THE RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES

&&

$$
962 
WGUS61 KCLE 300221
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
921 PM EST TUE NOV 29 2011


OHZ003-006>012-017>021-027>031-036>038-047-300330-
/O.CAN.KCLE.FA.A.0014.000000T0000Z-111130T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...AKRON...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
921 PM EST TUE NOV 29 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST
OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. THE WATCH AREA HAS
SEEN LITTLE ADDITIONAL RAINFALL SINCE THIS AFTERNOON. ANY
ADDITIONAL RAIN TONIGHT SHOULD BE CHANGING TO LIGHT SNOW OR
FLURRIES SO NO NEW FLOODING IS EXPECTED TO OCCUR. HOWEVER...AREAS
OF HIGH WATER CURRENTLY PRESENT WILL TAKE SOME TIME TO RECEDE
ESPECIALLY ALONG RIVERS WHERE FLOODING IS CURRENTLY TAKING PLACE
SO USE CAUTION.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Nov 28, 4:27 AM EST, 9 minutes earlier.

Area forecast discussion, Nov 28, 4:27 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
427 AM EST MON NOV 28 2011

.SYNOPSIS...
LOW PRESSURE WILL DEVELOP TODAY OVER THE TENNESSEE VALLEY AND
THEN MOVE NORTH TO THE OHIO VALLEY TONIGHT...THEN OVER THE REGION
TUESDAY. THE LOW WILL MOVE OFF TO THE NORTHEAST AWAY FROM THE AREA
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RADAR THIS MORNING SHOWING LIGHT RAIN CONTINUING FLOW NORTHEAST
INTO THE AREA. A SHARP CUTOFF TO THE RAIN IS ACROSS FAR NW AREAS
AROUND TOL THIS MORNING. WATER VAPOR SHOWING PLENTY OF DRY AIR
BUILDING NORTHWEST OF THE AREA ASSOCIATED WITH HIGH PRESSURE
RIDGING INTO THE CENTRAL GREAT LAKES. THAT COMBINED WITH LOWER SFC
DEWPOINTS ACROSS LOWER MI...AND A NORTHERLY SFC WIND OVER THE AREA
WILL ALLOW FOR THIS DRIER AIR TO ADVECT INTO THE AREA THROUGH THIS
MORNING AND THE AFTERNOON.

FOR THIS MORNING EXPECTING RAIN TO BE PUSHING SOUTH AND EAST
ALLOWING FOR AREAS AROUND TOL TO CONTINUE DRYING. THIS WILL ALSO
BE THE CASE OVER LAKE ERIE AND ACROSS THE LAKESHORE AREAS OF
NORTHERN OHIO AS THE RAIN BECOMES LIGHTER AND GRADUALLY
DIMINISHES. BY THIS AFTERNOON HAVE ONLY CHC POPS ACROSS MUCH OF
THE NORTH...WITH HIGHEST POPS MAINLY ACROSS THE FAR SOUTH...SOUTH
OF MFD AND CAK.

WENT WITH A BLEND OF NAM T1 TEMPS AND MAV ACROSS THE AREA. COOLEST
ACROSS NORTHWEST AREAS WITH HIGH PRESSURE INFLUENCE WHILE A BIT
WARMER ACROSS THE SOUTHEAST. TEMPS LATER THIS AFTERNOON AND THIS
EVENING WILL ALSO BE MORE LIKELY THE BEGINNING OF A NON DIURNAL
TREND AS LOW PRESSURE APPROACHES THE AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
BIG ISSUE IN THE SHORT TERM WILL BE HOW MUCH RAIN ACCOMPANIES LOW
PRESSURE THAT WILL MOVE ACROSS THE AREA TUESDAY AND TUESDAY NIGHT.
A COMPROMISE BETWEEN MODELS INDICATING THAT BEST CHANCES FOR
HIGHEST QPFS WILL BE ACROSS THE WEST. CURRENT FORECAST INDICATING
QPF RANGING AROUND 1.5 TO A BIT OVER 2 INCHES OF RAIN. GIVEN RECENT
FLOODING OF SOME RIVERS COMBINED WITH ALREADY SATURATED GROUND
DECIDED TO GO WITH A FLOOD WATCH. WHILE THIS IS EXPECTED TO BE A
RATHER PROLONGED RAINFALL EVENT THINKING THAT THERE IS A
REASONABLE THREAT FOR FLOODING OF AREA RIVERS AND CREEKS
ESPECIALLY.

FOR TONIGHT LOW PRESSURE DEVELOPING TO THE SOUTH...INITIALLY HAVE
LOWER POPS THIS EVENING BUT THEN INCREASE QUICKLY AROUND AND
ESPECIALLY AFTER MIDNIGHT AS MOISTURE INCREASES AND/OR RETURNS
ACROSS THE SOUTHERN AND WESTERN PORTIONS OF THE FORECAST AREA. WWA
BUILDING TOWARD THE AREA IS EXPECTED TO BRING WARMING TEMPS
FROM THE SOUTHEAST BUILDING NORTHWEST OVERNIGHT. LOOKING AT EITHER
STEADILY RISING TEMPS OR EARLY MINS ACROSS THE FORECAST AREA.

FOR TUESDAY MADE LITTLE CHANGES TO PREVIOUS FORECAST WITH
CATEGORICAL POPS ALREADY IN PLACE. BIG ISSUE IS MENTIONED EARLIER
REGARDING RAINFALL AMOUNTS.

LOW PRESSURE MOVING OFF TO THE NORTHEAST TUESDAY NIGHT WILL SLOWLY
BRING AND END TO RAIN ACROSS THE AREA. CONCERN DEVELOPS THOUGH AS
H850 TEMPS AND THICKNESSES DROP BELOW CRITICAL LEVELS...SO DID
MENTION A MIX OF RAIN AND SNOW IN SOME AREAS BY WED MORNING AS
COLDER AIR BUILDS IN ON BACK SIDE OF THE LOW.

AIRMASS REMAINS MARGINALLY COOLER ON WED...ENOUGH FOR NOW TO
MENTION AT LEAST A CHC OF RAIN AND SNOW SHOWERS. THINKING THERE
MAY BE ENOUGH COLDER AIR IN PLACE ACROSS INTERIOR NE OH AND NW PA
TO MENTION MAINLY SNOW THERE.

HIGH PRESSURE RIDGES INTO THE AREA FROM THE SOUTHWEST WED NIGHT
ALLOWING FOR THE REGION TO BEGIN DRYING OUT. HIGH PRESSURE OVER
THE AREA THUR ALLOWING FOR SOME SUNSHINE AND DRY CONDITIONS.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
A FRONT WILL MOVE THROUGH ON FRIDAY. THE 00Z GFS AND ECMWF ARE
BOTH NOT HINTING AT MUCH QPF...CONTINUED THE PREVIOUS FORECAST
WITH A CHANCE OF SNOW SHOWERS. HIGH PRESSURE THEN BUILDS IN FOR
FRIDAY NIGHT INTO SATURDAY AND THEN ANOTHER FRONTAL SYSTEM FOR
SUNDAY. BOTH THE GFS AND ECMWF MOVE A FRONTAL SYSTEM THROUGH
SUNDAY...THE GFS IS A LITTLE QUICKER AND COLDER. FOR THE TIME
BEING LEFT CHANCE OF RAIN OR SNOW SHOWERS.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
WIDESPREAD RAIN AND LIGHTER WINDS WILL KEEP CONDITIONS AT LOW
LEVELS SATURATED THROUGH MONDAY. IFR OR LOW END CIGS EXPECTED TO
PERSIST MOST OF THE TIME LATE TODAY THROUGH 18Z MON. THE ONLY AREA
WHERE ENOUGH DRYER AIR AT LOW LEVELS MAY ARRIVE TO LIFT CIGS MORE
IS IN THE TOL AREA SO WILL TRY TO BE A LITTLE MORE OPTIMISTIC WITH
CIGS THERE LATE TONIGHT AND MON MORNING. LAST OF STRONGER SOUTH
WINDS AHEAD OF THE COLD FRONT IN THE EASTERN TAFS SHOULD DIMINISH
BY THE END OF THE DAY.

OUTLOOK...NON VFR CONDITIONS EXPECTED TO DOMINATE THROUGH TUE
NIGHT...THEN DECREASE FROM WEST TO EAST ON WED. AREAS OF NON VFR MAY
RETURN FOR THU NIGHT AND FRI.

&&

.MARINE...
THE LAKE WILL BE VERY UNSETTLED INTO NEXT WEEKEND BUT ESPECIALLY
THROUGH MID WEEK. THE WINDS WILL BECOME MORE NORTHEAST TODAY AND THE
WINDS AND WAVES WILL BE CLOSE TO SMALL CRAFT ADVISORY CRITERIA ON
THE WEST END OF THE LAKE. WILL ISSUE A SMALL CRAFT ADVISORY FOR
THAT AREA STARTING AT 10 AM AND CONTINUE THROUGH TUESDAY AFTERNOON
AS A LOW WILL MOVE THROUGH CENTRAL OHIO. ON THE EDGE WHEN A SMALL
CRAFT ADVISORY WILL BE NEEDED FOR THE OTHER END OF THE LAKE. WILL
ALSO HAVE TO MONITOR THE THREAT FOR HIGH WATER ON THE WEST END OF
THE LAKE ON TUESDAY. BASICALLY THE LAKE WILL NEED A SMALL CRAFT
ADVISORY AT TIMES THROUGH SUNDAY. A FRONTAL SYSTEM ON FRIDAY AND
SUNDAY MAY GENERATE A NEED FOR A SMALL CRAFT ADVISORY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT FOR
     OHZ003-006>010-017>019-027-028-036-037.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 PM EST
     TUESDAY FOR LEZ142>146.

&&

SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Nov 27, 3:35 PM EST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EST SUN NOV 27 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-282045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
335 PM EST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

BETTER CHANCES OF WIDESPREAD FLOODING MAY ARRIVE MONDAY EVENING
AND CONTINUE INTO TUESDAY NIGHT...ESPECIALLY FOR LOCATIONS NEAR
AND WEST OF I-71. A FLOOD WATCH MAY BE NEEDED MONDAY NIGHT THROUGH
TUESDAY NIGHT IF THE STEADY RAINFALL CAN PRODUCE AMOUNTS IN EXCESS
OF 1 INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-282045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
335 PM EST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 4:24 AM ESTSmall Craft AdvisoryCLE71 hr
Nov 28, 11:12 AM ESTRiver Flood WarningCLEMarion3 days
Nov 28, 11:12 AM ESTRiver Flood WarningCLEMarion6 days
Nov 28, 11:19 AM ESTRiver Flood WarningCLEHolmes, Wayne4 days
Nov 28, 2:37 PM ESTRiver Flood WarningCLEHancock3 days
Nov 28, 4:11 PM ESTRiver Flood WarningCLELucas, Wood5 days

Nearby

Flood Watches in Ohio, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.